I battled Non-Hodgkins Lymphoma from 1994 having chemo on several occasions until 2000 when it was considered that I should have an autologous bone marrow transplant. On day 3 of high dose chemo to take me to deaths doorstep, I suffered a heart attack due to calcified arteries from previous chemotherapy. Open heart surgery where 5x CABG's (coronary artery by-pass grafts) were performed. Since then I have had other recurrences of lymphoma requiring Radiation treatment because I had had my quota of the strongest chemo without good outcome. In the meantime I have experienced discomfort in my rib cage, shoulders and neck which I believe is due to that heart surgery. (I call it my "Hearteritis") The pains are similar to what I have in my other joints due to arthritis. Is this a normal thing? I have heard of others with similar symptoms who were only short term post operative, while I am 15 years on and have already had 1 by-pass re-stented. I am 68 years old. Who else has a similar experience?

Yours, John D

Wagga Wagga. NSW

AUSTRALIA